advertisement
Question
Posted by: Steven | 2009-08-20

Skin allergy

Hi,

I' m 28 years / male. When winter started, i started to get skin irritations / rash types on my arms. I took deselex and it went away but after 2 or 3 days this would happen again. I would then take another deselex pill and it went away. But then later it started to spread over my body, thighs, abdominal but everytime i take deselex it would go away again. Does anyone have any advice for me about this condition.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Steven
If Deselex helps for it it probably is due to an allergy. Try to moisturize your skin with UEA cream (aqeous cream) and avoid strong soaps (wash with something like Dove). See if anything you eat has a relationship with the rash appearing. Sometimes this can also be triggered by a change in type of washing powder or softner your clothes are washed with.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement